Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Would you go on High Blood Pressure medicines if they numbed you down there sexually?

Some people say this doesn't happen to them but it happens to me.Ever since I got on those meds I can't feel orgasisms it's terrible!The meds are lowering my blood pressure which I'm happy about but I just wanted to warn others about these meds,once you take them,you can't get off them,I tried and my blood pressure went sky high!Do whatever you can,loose weight,so you don't have high blood pressure,do whatever you can to avoid taking these meds,it will ruin your life.This question is for people who aren't on high blood pressure meds.Alot of you haven't had this side effect,which is good,which means all won't suffer this way.For those of you who have high blood pressure other than weight gain,I'm sorry for your pain.My blood pressure is caused from weight gain and there's nothing I can really do about it.Just want to warn others about these meds so they knowwhat to expect if they take them.

 
Anonymous

Asked by Anonymous at 12:56 AM on Sep. 19, 2010 in Diet & Fitness

This question is closed.
Answers (3)
  • Thankyou and anti depressants do the same thing as well...
    Anonymous

    Answer by Anonymous at 1:08 AM on Sep. 19, 2010

  • I am sorry your having this side effect. I dont know what your on, but there are practically hundreds of meds for high b/p. Have you talked to your doctor? Maybe you could switch some of the meds? Even if they are the same class of meds, sometimes one effects you differently than the other. Health care should consider the whole person and this side effect seems to be causing you frustration, which isnt healthy. Call up your MD and go see him. There might be other options available!
    momsbreak5654

    Answer by momsbreak5654 at 5:28 AM on Sep. 19, 2010

  • Talk to your dr! There are tons of types medications for blood pressure. You absolutely should take your meds. They don't call hbp the silent killer for nothing. I found out I have hbp even though I am not overweight and I exercise and run a lot (apparently genetics can take a huge role in this kind of thing! Because of this, I couldn't take a diuretic or a beta blocker and ended up on a calcium channel blocker. There's also ACE inhibitors and ARB inhibitors. If what you're using is affecting you in a way where you consider going off the meds, talk to your doc and ask for a different kind!
    Mom_2_cuties

    Answer by Mom_2_cuties at 9:45 AM on Sep. 19, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN